Completely mitotic R.E. degrees

Annals of Pure and Applied Logic 41 (2):119-152 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,264

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Completely mitotic c.e. degrees and non-jump inversion.Evan J. Griffiths - 2005 - Annals of Pure and Applied Logic 132 (2-3):181-207.
On Downey's conjecture.Marat M. Arslanov, Iskander Sh Kalimullin & Steffen Lempp - 2010 - Journal of Symbolic Logic 75 (2):401-441.
Infima of d.r.e. degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
Maximal contiguous degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
On the very idea of degrees of truth.Timothy Cleveland - 1997 - Australasian Journal of Philosophy 75 (2):218 – 221.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
Randomness, Lowness and Degrees.George Barmpalias, Andrew E. M. Lewis & Mariya Soskova - 2008 - Journal of Symbolic Logic 73 (2):559 - 577.
Nonhemimaximal degrees and the high/low hierarchy.Fang Chengling & Wu Guohua - 2012 - Journal of Symbolic Logic 77 (2):433-446.

Analytics

Added to PP
2014-01-16

Downloads
54 (#220,027)

6 months
3 (#225,457)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Computational complexity, speedable and levelable sets.Robert I. Soare - 1977 - Journal of Symbolic Logic 42 (4):545-563.
The Priority Method I.A. H. Lachlans - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (1-2):1-10.
Anti-Mitotic Recursively Enumerable Sets.Klaus Ambos-Spies - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (29-30):461-477.
A non-inversion theorem for the jump operator.Richard A. Shore - 1988 - Annals of Pure and Applied Logic 40 (3):277-303.
Anti‐Mitotic Recursively Enumerable Sets.Klaus Ambos‐Spies - 1985 - Mathematical Logic Quarterly 31 (29‐30):461-477.

View all 14 references / Add more references